MAUDE Adverse Event Report: SYNTHES BRANDYWINE 7.0MM TI MATRIX POLYAXIAL SCREW 50MM THREAD LENGTH; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

SYNTHES BRANDYWINE 7.0MM TI MATRIX POLYAXIAL SCREW 50MM THREAD LENGTH; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Catalog Number 04.632.750
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.Patient information not available for reporting.Additional classification codes: mnh, mni, kwo, kwp.Synthes manufacturing location was discovered upon receipt of subject device.Device malfunctioned intra-operatively and was not implanted / explanted.Device is not expected to be returned for manufacturer review/investigation.(b)(6).(b)(4).Device history records review was conducted.The report indicates that the: part# 04.632.750 lot# 9882155, manufacture site: (b)(4), manufacturer date: 18-aug-2015.No ncrs or scrap was generated during production.Review of the device history records ensured that inspection records and certification, confirms that the material, components and final product, as applicable, met inspection records, certification test values and acceptance criteria.This review shows that there were no issues during the manufacture of the product that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes on an event in (b)(6) as follows: (b)(6) report number: (b)(4) reported that a poly screw 7 mm x 50 mm head broke.Surgeon was able to remove the other part screw and replace with a new screw.The screw is from matrix degen set.There is 1 device in this complaint.This report is 1 of 1 for (b)(4).

Brand Name
7.0MM TI MATRIX POLYAXIAL SCREW 50MM THREAD LENGTH
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
MDR Report Key6273075
Report Number2530088-2017-10028
Device Sequence Number11019607
Product Code NKB
UDI-Device Identifier10705034745688
UDI-Public(01)10705034745688(10)9882155
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.632.750
Device Lot Number9882155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2017
Initial Report FDA Received Date01/24/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;